MAUDE Adverse Event Report: ETHICON INC. GUT PL UD 27IN 2-0 S/A CT-3; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL UD 27IN 2-0 S/A CT-3; SUTURE, ABSORBABLE, NATURAL
Catalog Number N863H
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient an unknown procedure on an unknown date and suture was used.Prior to use on the patient, it was noted there were two different needle types on packs inside the same box.No patient involvement was reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: two unopened samples were received for evaluation.During the visual inspection of the two samples, the needle sales type printing on foil packet belong to fn2.The finish drawing was reviewed into the system and the graphic information was confirmed that is correct, the needle sales type belongs to fn2 and the product printed with lot number hj6516 was manufactured on 08/18/2014 revision 11.In addition, the revision number 12 was reviewed into the system and the needle sales type was updated to ct-3 and the graphic was updated with these changes.In addition, the needle characteristic for ct3 and fn2 are the same and both are included in the product description.According to samples and manufacturing date, the printing information on the foils related to needle sales type are correct.A manufacturing record evaluation was performed for the finished device hj6516 batch number, and no non-conformances were identified.

Brand Name
GUT PL UD 27IN 2-0 S/A CT-3
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8623407
Report Number2210968-2019-81506
Device Sequence Number1968712
Product Code GAL
UDI-Device Identifier10705031047396
UDI-Public10705031047396
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberN863H
Device Lot NumberHJ6516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/10/2019
Patient Sequence Number1